# SDR AMTA200301252

- Difficulty date: September 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 727-23
- Aircraft serial: 27975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL REPAIR DOUBLER DENTED.  REPAIRED SKIN IAW MFG ER 03-3497.(K)
